# SDR ASAA9780202

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO DEPARTURE OF FLT 116, CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHTS FROM ROWS 1 TO 3 WERE INOPERATIVE. RECONNECTED WIRE IN TRACK AND OPERATED NORMALLY.  (M)
